New Victim! Feeling depressed

Hi,

You’re early in your journey and based on the fact that your brainfog has cleared, things look promising for you. I think the best thing for you to do is to avoid taking any supplements, avoid any drastic lifestyle changes (diet, too much exercise, etc.) and just try to do some light exercise if you can tolerate it. Hopefully you should be good soon.

Hello Borax,

Thanks for your uplifting response. I am starting to get into a dark place in my mind, I just cant believe that a pill can have such disastrous effects that last this long after quitting it.

I’ve noticed my hairs haven’t been shedding much ever since quitting, can I conclude that the finasteride is still blocking DHT in my system?

Is there someone else who was able to get rid of the tinnitus at least? This side effect is killing me the most as for now.

edit: today im experiencing joint pains (knees, elbows, wrists)!! it feels like the more time passes the more symptoms I seem to get
:sob:

I took 10 doses about 1.5 years ago. The first three months were all over the place and was also in a terribly dark place. Give it time and try not to analyze everything. I honestly believe no advice here helped me other than the encouraging replies which is why I come back from time to time. I 100% recovered about 3-4 months after I stopped. It may have even been longer. I just stopped constantly thinking about it and let it work it’s way out of my system. It’s a powerful drug. I did absolutely nothing to recover by the way. Drank, smoked, no supplements. Just gave it time.

1 Like

thanks your comment, gives me some hope.
Its very nervewrecking to have symptoms a month after stopping, im scared that its caused permanent damage.

I have so much regret of using it, I keep telling myself If only I tried a dose of cocaine, its much less damaging than this POISON!

Were your symptoms similar to mine?

@CO1314 thanks for coming back to share. It’s giving me hope to hear you made a full recovery. Could you let us in on what your symptoms were and how severe, etc.?

I had what felt like just a complete disconnect from penis. Complete Loss of libido. No random erections, no nocturnal erections. Penis was very small with what seemed like shrinkage and seemed cold. Difficulty maintaining erections. Testical pain. Testicals constantly changing, but mostly seemed saggy. Brain Fog. I just remember constantly analyzing the changes.

1 Like

how old are you btw?

Did your get testical pains when trying to get an erection?

Hi, Casual.
I had testicle pains for about 5 weeks since quitting. Haven’t had another one since.
Give yourself more time.

1 Like

thanks worriedguy, this is the 5th week for me. I’ll just leave it for now and try again next week it just hurts too much:sob:

are you okay?

Well, I’m still not 100% yet. I was supposed to take a break from this forum until my friend told me he was also interested in finasteride, so I was hoping to gather a case for him to avoid it.

I’ll see you back in a couple of weeks. I will keep you and everyone else on this board in my prayers.

2 Likes

@CO1314 Is it common for people to make full recoveries after 3-4 months like that do you know? And was it a gradual progression or sudden?

It seems like that is the case for some people, especially those taking it for a short amount of time. There are also a number of forum posts with new people who never come back and update and I’m assuming it’s cause they recovered.

It was not sudden but all over the place. Things were always changing in the first 3-4 months. I would recommend not analyzing day by day cause it will be all over the place. I would add I never had a crash that others speak of, just bad symptoms until I recovered.

1 Like

Thanks for your reply, but did you just have sexual symptoms or also pains and aches all over your body (i.e. joints, muscles, abdomen, legs etc.) Headaches, skin rash, dry eyes and so on and so forth.

I am very worried that I have permanent damage, even though I only used it 4 times topically.

I’ve been experiencing the same thing the past 2 months. Ups and downs with no rhyme or reason. I hope I have as good of luck.

I have had tinnitus for like 8 years now. It bugged me at first but I dont think about it anymore and I do this if it acts up. You might be in a different situation because I got mine from going to very loud music shows constantly for years so idk if this will help. But i think its called sound therapy. The idea is to play a high pitch sound and match it with the pitch of your tinnitus and listen to it for a few minutes. You can use a music program to try to match the Hz till it lines up with what you hear. Its tough to explain but I think you should be able to find some videos on it if you research that

I cant believe this frickin drug damaged me after 5 times of use.
In my case its not just the tinnitus, I also have an ache/throbbing pain in my ear, the ear doesnt pop anymore (its just my left ear). At this moment I would like to believe it still can get better…

Hey man is the ear’s hearing inpaired at all? I had a ton of wax built up in my ear a couple months ago to the point where I was pretty deaf in that ear. I put some drops in it and got 3 big raisin-like chunks of wax out. I didn’t have a throbbing pain though so I don’t know.

I believe it can get better too and I hope it does soon for you man.

1 Like

Hey Wellshoot, my hearing is fine luckily.

I went to an ENT, but they cant find a cause (its Finasteride induced).
However, its not just the tinnitus but I in combination with ache/pain/fullness behind my left eardrum. Maybe its something in my Eustachian tube, because my left ear doesnt pop.
I’ve used nasal spray (corticosteroids) and I went to a massage specialist and did acupuncture however it still remains. :frowning:

I dont know what to do anymore.

Damn that really sucks. It’s so frustrating that no one has answers to these symptoms